ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

A weighted mean square method of linearization in non-linear oscillations

Sinha, SC and Srinivasan, P (1971) A weighted mean square method of linearization in non-linear oscillations. In: Journal of Sound and Vibration, 16 (2). pp. 139-148.

[img] PDF
weighted.pdf - Published Version
Restricted to Registered users only

Download (546Kb) | Request a copy
Official URL: http://dx.doi.org/10.1016/0022-460X(71)90479-2

Abstract

The paper deals with a linearization technique in non-linear oscillations for systems which are governed by second-order non-linear ordinary differential equations. The method is based on approximation of the non-linear function by a linear function such that the error is least in the weighted mean square sense. The method has been applied to cubic, sine, hyperbolic sine, and odd polynomial types of non-linearities and the results obtained are more accurate than those given by existing linearization methods.

Item Type: Journal Article
Additional Information: Copyright of this article belongs to Elsevier Science.
Department/Centre: Division of Mechanical Sciences > Mechanical Engineering
Date Deposited: 23 Jun 2010 06:53
Last Modified: 19 Sep 2010 06:09
URI: http://eprints.iisc.ernet.in/id/eprint/28464

Actions (login required)

View Item View Item